# SDR ASAA2017032920296

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 40,595 hours, 12,229 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EXITING THE RUNWAY BOTH FMCS DISAPPEARED WITH AMBER LIGHT FOR ABOUT 15 SECONDS.  ACFT GROUNDED.   FMC DOES NOT OPERATE IAW FIM 34-61, TASK 836. BOTH FMC RESTORED TO NORMAL. INTERMITTENT FAULT.
